# SDR CA100901006

- Difficulty date: August 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 10962242
- Condition: Burned
- Part time: 74 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING SCHEDULED MX, TECHS SMELLED/OBSERVED ELECTRICAL SMOKE IN THE NOSE SECTION OF ACFT.   ACFT POWER WAS IMMEDIATELY DISCONNECTED.  INVESTIGATION REVEALED THE CAUSE WAS THE DIRECT CURRENT CONTACTOR BOX (DCCB).  THE DCCB INTERNAL INSP FOUND THE K21 BUS-TIE CONTACTOR MOUNTING LUG TO BUS-BAR INTERFACE BURNED.  UPON DISASSEMBLY, THE MOUNTING BOLT WAS FOUND TO HAVE LITTLE OR NO TORQUE.  ALL DAMAGED PARTS HAVE BEEN R & R IAW CMM/AMM.  ALL OTHER DCCB BUSS BAR MOUNTING BOLTS WERE TORQUE CHECKED WITH NO FINDINGS.
